# SDR S9BA201402260003

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 351
- Aircraft time: 28,460 hours, 31,276 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: GP86
- Condition: Failed
- Location: Hydraulic System
- Part time: 3,739 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN ACCUMULATOR PRESSURE SHOWING "0" AND PUMP OVERRIDE NOT WORKING.  COMPLIED WITH ECL HYD PULLED EMERGENCY LANDING HANDLE.  R & R HYDRAULIC PUMP, R & R SEPARATION BOLTS.  ALL GROUND CHECKED NORMAL, GEAR SWING NORMAL.
